# SDR DL73K010556

- Difficulty date: April 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 492 FRAME AT STR 24 RT IN THE FLANGE.  THE LENGTH OF THE CRACK IS 2.05 INCHES. THE CRACK WAS CUTOUT AND A REPAIR WAS INSTALLED PER SRM 51-40-3.  THE DAMAGE WAS FOUND AT HMV.
